Title: Further improved stability condition for T-S fuzzy time-varying delay systems via generalised inequality
Authors: Rupak Datta; Rajeeb Dey; Baby Bhattacharya
Addresses: Department of Mathematics, National Institute of Technology Agartala, 799046, India ' Department of Electrical Engineering, National Institute of Technology Silchar, 788010, India ' Department of Mathematics, National Institute of Technology Agartala, 799046, India
Abstract: This paper deals with the problem of stability analysis for a class of nonlinear systems with time-varying delay, which is represented by the Takagi-Sugeno (T-S) fuzzy model. By choosing an appropriate augmented Lyapunov-Krasovskii (L-K) functional and utilising the efficiency of a generalised integral inequality combining with the reciprocal convex lemma, a new and improved delay-range-dependent stability condition is obtained in terms of linear matrix inequalities (LMIs) for guaranteeing the asymptotic stability of the studied fuzzy systems. Two numerical examples are solved to validate the efficiency and improvement of the proposed theoretical results over some existing stability methods.
Keywords: stability analysis; T-S fuzzy model; integral inequality; L-K functional; linear matrix inequalities.
International Journal of Advanced Intelligence Paradigms, 2019 Vol.14 No.3/4, pp.310 - 327
Received: 09 Dec 2017
Accepted: 01 Jan 2018
Published online: 06 Nov 2019 *